# SDR SWAA022582

- Difficulty date: October 31, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: 085SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- Aircraft time: 65,167 hours, 70,830 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435
- Part serial: BN316
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND RT WING OUTBD T/E AFT FLAP DELAMINATED AT INBD SIDE.  REMOVED AND REPLACED FLAP PER MM.
